The Community for Technology Leaders
Green Image
<p><b>Abstract</b>—A weighted double-loop network can be modeled by a directed graph <tmath>$G(n;h_1,h_2;w_1,w_2)$</tmath> with vertex set <tmath>$Z_n=\{0,1,\ldots,n-1\}$</tmath> and edge set <tmath>$E=E_1\cup E_2$</tmath>, where <tmath>$E_1=\{(u,u+h_1)\;|\; u\in Z_n\}$</tmath>, <tmath>$E_2=\{(u,u+h_2)\;|\; u\in Z_n\}$</tmath>. Assume that the weight of each edge in <tmath>$E_1$</tmath> is <tmath>$w_1$</tmath> and the weight of each edge in <tmath>$E_2$</tmath> is <tmath>$w_2$</tmath>. In this paper, we present an optimal routing algorithm on double-loop networks under the case where there is at most one faulty element. Our algorithm is based on the fact that the shortest path from a vertex to any other vertex in a double-loop network is in the <it>L</it>-shape region.</p>
Double-loop networks, fault-tolerant, optimal message routing.

D. Guan, Y. Liu and Y. Wang, "An Optimal Fault-Tolerant Routing Algorithm for Double-Loop Networks," in IEEE Transactions on Computers, vol. 50, no. , pp. 500-505, 2001.
94 ms
(Ver 3.3 (11022016))